# SDR REXA2020012830123

- Difficulty date: January 13, 2020
- Submitted: January 28, 2020
- Operation: Air carrier
- Aircraft: N296PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15296
- Aircraft time: 15,000 hours, 10,544 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Part number: SH670375711
- Condition: Corroded
- Location: Bs 897
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

"INITIAL INSPECTION: CORROSION ON LIGHT CLIP SUPPORT ASSY IN STA. FS= 897 BETWEEN STGR 23RH TO 24RH AT AFT LAVATORY SERVICE PANELS. (FUS) (TCI: 100-19)                                                            
""LIGHT CLIP SUPPORT ASSY IN STA. FS= 897 BETWEEN STGR 23RH TO 24RH AT AFT LAVATORY SERVICE PANELS WAS REPLACED PER CRJ-900 SRM 51-41-02-001-001- A01.                                                              
"
